Stability of the Iteration Method for non Expansive Mappings
Data(s) |
29/11/2009
29/11/2009
1996
|
---|---|
Resumo |
The general iteration method for nonexpansive mappings on a Banach space is considered. Under some assumption of fast enough convergence on the sequence of (“almost” nonexpansive) perturbed iteration mappings, if the basic method is τ−convergent for a suitable topology τ weaker than the norm topology, then the perturbed method is also τ−convergent. Application is presented to the gradient-prox method for monotone inclusions in Hilbert spaces. |
Identificador |
Serdica Mathematical Journal, Vol. 22, No 3, (1996), 331p-340p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Convex Minimization #Convergence #Iteration Method #Gradient Method #Monotone Inclusions #Prox Method #Stability |
Tipo |
Article |